# SDR F3LA200700401

- Difficulty date: December 14, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED AFT CARGO FWD BULKHEAD PANEL SUPPORT BEAM AT APPROX STR 42L, FR47 TO FR51, BENT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT BEAM IAW SRM 51-42-11, SRM 51-44-11, 51-75-12 AND DRAWING D53974679.
